# SDR ZW0A0103009

- Difficulty date: June 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 12,676 hours, 5,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CLASS 3 REPAIR INSTALLED AT STA 235, LONGERON 17L TO 18L.  REMOVED OLD REPAIR.  CUT OUT DAMAGED SKIN AND INSTALLED FLUSH CLASS 1 REPAIR PER SRM 53-10-107.
